Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

On minoveral pills for birth control. Diarrhea and vomiting, delayed periods. Pregnancy chances?

I have been on minoveral birth control for almost three years. This month my boyfriend and I decided to not use condoms for the first time. I take my pill between 6-8 every morning. I get my period on the 3rd morning of my sugar pills(like clock work) but this time, I had diarrhea and vomited once during my second sugar pill day, now it s the end of the third sugar pill day and no period is in site. What should I do? I really can t have a baby right now!
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thanks for your query.
If you have been using the birth control pills meticulously for so long, they should confer protection against pregnancy, even without the condom.
Sometimes, it is common to have a delay of a few days , even while on birth control.
Just to be sure, please take a home urine pregnancy test if you do not have your period within the next 5 days.
ALso, using a condom is great idea because it provides double back up against pregnancy, and also protects against sexually transmitted diseases and other pelvic infections.
Please do not panic
I think with regular birth control use, chances of pregnancy are pretty slim.
take care.
Answered: Wed, 3 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor